Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 9, 2015, 2:08 PM MST for Albany County, Laramie County, Platte County, Wyoming. It took effect at Feb 9, 2015, 5:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2015, 2:08 PM MST (21:08 UTC)
- In effect from
- Feb 9, 2015, 5:00 PM MST
- Expired
- Feb 10, 2015, 12:46 AM MST
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2669 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115 WWUS75 KCYS 092108 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 208 PM MST MON FEB 9 2015 ...STRONG WINDS LIKELY FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT... .A PERIOD OF STRONG WINDS IS EXPECTED ACROSS THE TYPICAL WIND PRONE AREAS OF SOUTHEAST WYOMING TONIGHT. WESTERLY WINDS SHOULD INCREASE BY EARLY THIS EVENING...AND REMAIN STRONG THROUGH EARLY TUESDAY MORNING BEFORE DIMINISHING. THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. STRONG WINDS ARE ALSO POSSIBLE IN THE ARLINGTON AREA...AFFECTING INTERSTATE 80 BETWEEN RAWLINS AND LARAMIE. WYZ106-101300- /O.UPG.KCYS.HW.A.0011.150210T0000Z-150210T1200Z/ /O.NEW.KCYS.HW.W.0010.150210T0000Z-150210T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 208 PM MST MON FEB 9 2015 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS ARE EXPECTED TO INCREASE BY EARLY EVENING AND BECOME STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY MORNING. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ116-117-101300- /O.NEW.KCYS.HW.W.0010.150210T0000Z-150210T1500Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 208 PM MST MON FEB 9 2015 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY. * TIMING...WINDS ARE EXPECTED TO INCREASE THIS EVENING AND BECOME STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY MORNING. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ110-101300- /O.EXT.KCYS.HW.A.0011.150210T0000Z-150210T1500Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 208 PM MST MON FEB 9 2015 ...HIGH WIND WATCH NOW IN EFFECT FROM 5 PM MST THIS AFTERNOON THROUGH TUESDAY MORNING... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH TONIGHT. WINDS COULD STRENGTHEN OVERNIGHT BEFORE DIMINISHING ON TUESDAY MORNING. * WINDS...WEST-TO-SOUTHWEST OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
2 follow-up statements
058 WWUS75 KCYS 100214 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 714 PM MST MON FEB 9 2015 ...STRONG WINDS LIKELY FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT... .A PERIOD OF STRONG WINDS IS EXPECTED FOR CENTRAL AND SOUTHERN PORTIONS OF THE LARAMIE RANGE AND FOOTHILLS TONIGHT. WESTERLY WINDS WILL CONTINUE TO STEADILY INCREASE THIS EVENING...AND WILL REMAIN STRONG THROUGH EARLY TUESDAY MORNING BEFORE DIMINISHING. THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. WYZ110-100315- /O.CAN.KCYS.HW.A.0011.000000T0000Z-150210T1500Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 714 PM MST MON FEB 9 2015 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. CONFIDENCE IS INCREASING TOWARD THE LIKELIHOOD THAT WINDS WILL NOT EXCEEDED HIGH WIND THRESHOLDS TONIGHT IN THE ARLINGTON AREA. GUSTS LOOK TO BE MORE IN THE 45 TO 50 MPH RANGE WITH PERHAPS LOCALLY HIGHER GUSTS TO 55 MPH AFTER MIDNIGHT. THEREFORE...WILL CANCEL THE WATCH. $$ WYZ106-116-117-100800- /O.CON.KCYS.HW.W.0010.000000T0000Z-150210T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 714 PM MST MON FEB 9 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * TIMING...WINDS ARE STILL EXPECTED TO INCREASE THIS EVENING AND BECOME STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY MORNING. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RJM
772 WWUS75 KCYS 100746 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1246 AM MST TUE FEB 10 2015 WYZ106-116-117-100900- /O.CAN.KCYS.HW.W.0010.000000T0000Z-150210T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1246 AM MST TUE FEB 10 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS HAVE STRUGGLED TO DEVELOP ACROSS THE SOUTHERN LARAMIE RANGE AND THE ADJACENT EASTERN PLAINS OF WESTERN LARAMIE COUNTY AND SOUTHWEST PLATTE COUNTY TONIGHT. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST WINDS MAY STILL GUST TO BETWEEN 35 AND 45 MPH ACROSS THIS AREA THROUGH SUNRISE. $$ HAHN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 9, 10:37 AM MST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 9, 10:37 AM MST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 AM MST MON FEB 9 2015
.UPDATE...
ISSUED AT 930 AM MST MON FEB 9 2015
TRANQUIL WEATHER CONDITIONS WILL PREVAIL TODAY WITH SUNNY SKIES
EXPECTED ACROSS MUCH OF THE CWA. WINDS SHOULD INCREASE BY LATE
MORNING INTO EARLY AFTERNOON AS LLVL MIXING TAPS INTO 30-40 KT
FLOW AROUND 5K FEET AGL. MADE MINOR ADJUSTMENTS TO CLOUD TRENDS
OVER THE NEXT FEW HOURS AND DELAYED THE ONSET OF MOUNTAIN PRECIP
UNTIL LATE AFTERNOON WITH THE BEST MOISTURE STILL WELL UPSTREAM
PER THE LATEST WATER VAPOR LOOP. OTHERWISE THE INHERITED FORECAST
IS IN GOOD SHAPE. THE MAIN CHALLENGE FOR THE AFTERNOON PACKAGE IS
THE HIGH WIND POTENTIAL AT ARL/BRX THROUGH TONIGHT. WILL KEEP THE
HIGH WIND WATCH GOING FOR THE TIME BEING.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 330 AM MST MON FEB 9 2015
TRANSITORY RIDGING TODAY WILL BECOME MORE ACTIVE TONIGHT THRU
TUESDAY NIGHT AS SHORTWAVE ENERGY SPLITS WHILE DIVING INTO THE
INTERMOUNTAIN WEST. THE MAIN FORECAST IMPACT OF THE PERIOD WILL BE
THE POTENTIAL FOR A MARGINAL HIGH WIND EVENT ACROSS SE WY WIND
CORRIDOR LATER TONIGHT. BEFORE THEN...IT WILL BE GENERALLY A
MOSTLY SUNNY START TO THE DAY...WITH THE EXCEPTION OF AREAS IN THE
IMMEDIATE LEE OF THE LARAMIE RANGE WHERE A WAVE CLOUD HAS
DEVELOPED EARLY THIS MORNING. GOES-R PROVING GROUND SYNTHETIC IR
IMAGERY SHOWS THAT THIS WAVE CLOUD WILL BE SHORT-LIVED AND SHOULD
DISSIPATE BY MID-MORNING. TRANSITORY RIDGE AXIS WILL PASS OVERHEAD
AROUND NOON TURNING FLOW WESTERLY AHEAD OF THE APPROACHING
SHORTWAVE TROF. AS THIS OCCURS...SFC WINDS WILL RESPOND TURNING
BREEZY FOR AREAS MAINLY ALONG AND WEST OF I25 THIS AFTERNOON. WIND
GUSTS OF 25-40 MPH WILL BE COMMON IN THESE AREAS THIS AFTERNOON.
ALTHOUGH BELOW CRITICAL THRESHOLDS...LLVL GRADIENTS PEAK WITH A
PACIFIC FROPA TONIGHT AND WILL COMBINE WITH HEALTHY H85/H5
SUBSIDENCE. THERE WILL BE MORE THAN ENOUGH SUBSIDENCE TO SFC THE
STRONGER WINDS...THE QUESTION WILL BE WILL THERE BE ENOUGH WIND
WITHIN THE LAYER (IN 00Z DATA PEAKING AROUND 45-48 KNOTS) TO SFC
STRONG ENOUGH WINDS DESPITE LACK OF LLVL GRADIENT. AM JUST NOT
CONFIDENT ENOUGH AT THIS POINT FOR AN UPGRADE...INSTEAD WILL FAVOR
CONTINUING THE HIGH WIND WATCH FOR THE ARLINGTON AND SW PLATTE
COUNTY AREAS. OTHERWISE...MOISTURE ADVECTION ASSOCIATED WITH THE
SPLITTING SHORTWAVE WILL COMBINE WITH FAVORABLE OROGRAPHICS TO
PRODUCE PRECIP IN AND AROUND THE SNOWY AND SIERRA MADRE RANGES
LATER TODAY THROUGH TUESDAY. 00Z MODELS CONTINUED THE DRIER TREND
OF THE 12Z RUN DURING THIS PERIOD...CONFINING BEST CHANCES OVR THE
MOUNTAINS. A FEW SHOWERS MAY REACH I25 TUESDAY NT...BUT EXPECT
LOWER ELEVATIONS TO REMAIN DRY OTHERWISE. THE SNOWY AND SIERRA
MADRE RANGES MAY PICK UP 1-3 INCHES OF SNOW TONIGHT THRU TUESDAY
NT. SPLITTING SHORTWAVE DEPARTS WEDNESDAY GIVING WAY TO DRY
NORTHWEST FLOW. TEMPERATURES WILL COOL FROM THE 50S/60S TODAY TO
THE 40S BY WEDNESDAY. ALTHOUGH TEMPS WILL BE CLOSE TO RECORD
TERRITORY TODAY...EXPECT HIGHS TO FALL A FEW DEGREES SHY.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 330 AM MST MON FEB 9 2015
MAINLY DRY WEATHER EXPECTED ACROSS THE CWA THROUGH THE PERIOD. A
COLD FRONT LOOKS TO BACK WESTWARD AGAINST THE MTNS WEDS NIGHT THEN
ERODE BACK EAST ON THURSDAY AS A SURFACE HIGH DROPS INTO THE
NORTHERN PLAINS THEN SLIPS EASTWARD. OVERALL PATTERN OF A WESTERN
CONUS UPPER RIDGE AND A LARGE EASTERN CONUS TROF APPEARS THAT IT
WILL HOLD THROUGH THE UPCOMING WEEKEND KEEPING THE CWA UNDER A
GENERALLY NORTHWESTERLY FLOW ALOFT. THE NEXT SURGE OF COLD AIR
SHOULD PLUNGE SOUTH OUT OF CENTRAL CANADA FRIDAY NIGHT AND INTO
THE CENTER OF THE COUNTRY ON SATURDAY BUT AGAIN JUST A GLANCING
SHOT OF COOLER AIR BACKING WESTWARD OVER THE CWA AGAINST THE MTNS
SATURDAY. TEMPS WILL BE A BIT TRICKY OVER THE PLAINS WITH THESE
SHOTS OF COLDER AIR AS UNCERTAINTY EXISTS AS TO HOW MUCH WILL GET
HOW FAR WEST INTO THE CWA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH TUESDAY MORNING)
ISSUED AT 1040 AM MST MON FEB 9 2015
VFR CONDITIONS EXPECTED THROUGH TONIGHT WITH INTERVALS OF HIGH
CLOUDS PUSHING INTO THE AREA LATER TODAY. SOME GUSTY WINDS AROUND
SOUTHEAST WYOMING...INCLUDING KCYS...KLAR...AND KRWL THIS AFTERNOON
AND TONIGHT.
&&
.FIRE WEATHER...
ISSUED AT 330 AM MST MON FEB 9 2015
TEMPERATURE WILL COOL FROM THE 50S/60S TODAY INTO THE 40S BY
WEDNESDAY. ALTHOUGH WINDS WILL TURN BREEZY GUSTING UP TO 40 MPH
TODAY...MINIMUM HUMIDITIES WILL ONLY DROP INTO THE 20S. CONDITIONS
WILL TURN WINDIER ACROSS PORTIONS OF SOUTHEAST WYOMING TONIGHT. COOLER
TEMPERATURES TUESDAY/WEDNESDAY WILL CAUSE THESE HUMIDITIES TO
DRIFT SLOWLY HIGHER. PRECIPITATION CHANCES WILL BE MAINLY CONFINED
TO AREAS IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS LATER TODAY
THROUGH TUESDAY NIGHT. A FEW INCHES OF SNOW WILL BE POSSIBLE
THERE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 5 PM MST THIS AFTERNOON THROUGH LATE
TONIGHT FOR WYZ106-110.
NE...NONE.
&&
UPDATE...CLH
SHORT TERM...CAH
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...CAHHazardous weather outlook, Feb 9, 3:30 AM MST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 330 AM MST MON FEB 9 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-107-108-111>114- 118-119-101100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 330 AM MST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ103-105-106-109-110-115>117-101100- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 330 AM MST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOME GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED THIS AFTERNOON AND TONIGHT. WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE IN WIND-PRONE AREAS AND A HIGH WIND WATCH REMAINS IN EFFECT FOR TONIGHT FOR THE ARLINGTON AND SOUTHWESTERN PLATTE COUNTY AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 9, 12:07 PM MST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1207 PM MST MON FEB 9 2015 WYZ110-092200- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1207 PM MST MON FEB 9 2015 ...GUSTY WINDS LIKELY IN THE ARLINGTON AREA THIS AFTERNOON... STRONG WINDS WILL OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED OVER THE NEXT FEW HOURS. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. HAMMER
Local storm report, Feb 9, 12:58 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1258 PM MST MON FEB 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM NON-TSTM WND GST 15 E SINCLAIR 41.78N 106.83W
02/09/2015 M51 MPH CARBON WY DEPT OF HIGHWAYS
WINDS HAVE BEEN SUSTAINED BETWEEN 40 AN 43 MPH WITH GUSTS
OF 50 TO 53 MPH FOR THE LAST HOUR
&&
BCHAPMANNearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.